Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 225, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Jun 9, 2021, 8:57 AM CDT for 4 counties in Arkansas. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2021, 8:57 AM CDT (13:57 UTC)
- Expired
- Jun 11, 2021, 11:35 AM CDT
- In force
- 51 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Ashley County, AR, Bradley County, AR, Cleveland County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 150 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saline River at Rye (RYEA4). The gauge peaked at 23.71 ft at Jun 10, 2021, 9:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07363500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
880
WGUS44 KLZK 091357
FLWLZK
Flood Warning
National Weather Service Little Rock AR
857 AM CDT Wed Jun 9 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following river in Arkansas...
Saline River Near Rye affecting Bradley, Ashley, Drew and
Cleveland Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC003-011-025-043-101400-
/O.NEW.KLZK.FL.W.0225.210609T1357Z-210614T1200Z/
/RYEA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
857 AM CDT Wed Jun 9 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Saline River Near Rye.
* From this morning to Monday morning.
* At 8:15 AM CDT Wednesday the stage was 22.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Saturday afternoon to a crest of 26.0 feet early Saturday
afternoon. However, additional rainfall may lead to additional
rises. Continue to monitor the latest river forecast.
* Impact...At 26.0 feet, County roads in Eastern Bradley County
flooded. Move equipment and other property out of low lying areas
of the floodplain.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Saline River
Rye 26.0 22.7 Wed 8 AM 24.4 25.4 25.9 26.0 1 PM 6/12
&&
LAT...LON 3334 9206 3353 9205 3372 9210 3375 9197
3354 9193 3333 9192
$$
2344 follow-up statements
212
WGUS84 KLZK 100305
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1005 PM CDT Wed Jun 9 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Saline River Near Rye affecting Bradley, Ashley, Drew and
Cleveland Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC003-011-025-043-110315-
/O.CON.KLZK.FL.W.0225.000000T0000Z-210614T1200Z/
/RYEA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1005 PM CDT Wed Jun 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Saline River Near Rye.
* Until Monday morning.
* At 8:15 AM CDT Wednesday the stage was 22.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Saturday afternoon to a crest of 26.0 feet. It will then fall
below flood stage early Sunday morning.
* Impact...At 26.0 feet, County roads in Eastern Bradley County
flooded. Move equipment and other property out of low lying areas
of the floodplain.
&&
Fld Observed Forecast 1 AM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Saline River
Rye 26.0 22.7 Wed 8 AM 25.1 25.8 26.0 26.0 1 PM 6/12
&&
LAT...LON 3334 9206 3353 9205 3372 9210 3375 9197
3354 9193 3333 9192
$$
Jones087
WGUS84 KLZK 101635
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1135 AM CDT Thu Jun 10 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Saline River Near Rye affecting Bradley, Ashley, Drew and
Cleveland Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC003-011-025-043-111645-
/O.EXT.KLZK.FL.W.0225.000000T0000Z-210614T1800Z/
/RYEA4.1.ER.210613T0600Z.210613T0600Z.210613T1200Z.NO/
1135 AM CDT Thu Jun 10 2021
...The Flood Warning is now in effect until early Monday afternoon...
The Flood Warning continues for
the Saline River Near Rye.
* Until Monday afternoon.
* At 10:15 AM CDT Thursday the stage was 23.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Sunday morning to a crest of 26.0 feet early Sunday morning. It
will then fall below flood stage Sunday morning.
* Impact...At 26.0 feet, County roads in Eastern Bradley County
flooded. Move equipment and other property out of low lying areas
of the floodplain.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Saline River
Rye 26.0 23.7 Thu 10 AM 24.1 25.6 25.9 26.0 1 AM 6/13
&&
LAT...LON 3334 9206 3353 9205 3372 9210 3375 9197
3354 9193 3333 9192
$$
Cooper663
WGUS84 KLZK 110132
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 PM CDT Thu Jun 10 2021
...From the National Weather Service in Little Rock...the Flood
Warning continues for the following river in Arkansas...
Saline River Near Rye affecting Ashley...Bradley...Cleveland and
Drew Counties
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.
Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecasts. Should conditions
change...Look for river forecasts or Flood Warnings for use in making
informed decisions to protect life and property.
&&
ARC003-011-025-043-111631-
/O.CON.KLZK.FL.W.0225.000000T0000Z-210614T1800Z/
/RYEA4.1.ER.210613T0300Z.210613T0600Z.210613T1200Z.NO/
832 PM CDT Thu Jun 10 2021
The Flood Warning continues for
The Saline River Near Rye.
* until Monday afternoon...Or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 23.6 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Sunday morning to a crest of 26.0 feet early Sunday morning. It
will then fall below flood stage Sunday afternoon.
* Flood stage is 26.0 feet.
* Impacts at 26.0 feet...County roads in Eastern Bradley County
flooded. Move equipment and other property out of low lying areas
of the floodplain.
Fld Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Saline River
Rye 26 23.6 Thu 07 PM 24.0 25.3 26.0 26.0 01 AM 06/13
&&
LAT...LON 3334 9206 3353 9205 3373 9210 3375 9197
3354 9193 3333 9192
$$840
WGUS84 KLZK 111635
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1135 AM CDT Fri Jun 11 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Saline River Near Rye affecting Bradley, Ashley, Drew and
Cleveland Counties.
ARC003-011-025-043-111745-
/O.CAN.KLZK.FL.W.0225.000000T0000Z-210611T1635Z/
1135 AM CDT Fri Jun 11 2021
...The Flood Warning for the Saline River Near Rye has been
cancelled...
The Flood Warning is cancelled for
the Saline River Near Rye.
* At 10:15 AM CDT Friday the stage was 23.5 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to remain steady below flood
stage at 23.4 feet.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Saline River
Rye 26.0 23.5 Fri 10 AM 23.1 22.9 22.8 Nearly Steady
&&
LAT...LON 3334 9206 3353 9205 3372 9210 3375 9197
3354 9193 3333 9192
$$
CondryWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:28 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 9, 6:28 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 628 AM CDT Wed Jun 9 2021 .AVIATION...Updated w/ a discussion for the 09/12Z TAFs SCT mid-lvl clouds along with residual cirrus shield from TSRA over Ern AR were seen on IR imgry this AM. Most Srn terminals are currently seeing IFR CIGs w/ some intermittent BR/FG possible through 14Z as SHRA/TS moves out of terminal areas. For the remainder of the PD, Cntrl and Srn terminals may see another round of SCT TSRA/VCTS through the afternoon. Over the north, some patchy FG/BR may be seen through 14Z, w/ VFR condns and OVC mid- lvl cloud cover prevailing. /232/ && .PREV DISCUSSION...(ISSUED 306 AM CDT Wed Jun 9 2021) SHORT TERM...Today Through Thursday Night ..SYNOPSIS... No sugar coating the short term fcst, rainfall and flash flooding wl cont to be a major concern...Following an extreme day of rainfall across the southeast Delta region, significant rainfall accumulations of 8-10 inches were seen, with some locally greater estimations, resulting in significant flash flooding. Unfortunately, another day of heavy rainfall is expected across Cntrl, Ern, and S/Ern AR. Given a widespread region that is extremely saturated and lkly experiencing widespread standing water/elevated stream basins, the anticipation of more heavy rainfall has prompted another issuance of a HIGH risk for excessive rainfall from WPC, particularly over portions of Ern AR, and an upgrade to a MODERATE risk over most of Srn AR. Additionally, an extension of the existing PDS flash flood watch was necessary through Wednesday night. ..TODAY... Latest radar imgry depicted a broken convective band over Cntrl AR, of which some heavy rainfall of a few additional inches has already been noted via QPE...on top of the 8-10 that fell earlier Tues. Based on CAM guidance, broken bands of convection are expected to continue over the Cntrl and Srn portions of the FA through Wed morning and into Wed afternoon. Additional rainfall amounts of two to three inches and locally greater amounts are possible, and wl cont to cause major concern for widespread significant flash flooding. Please continue to heed your local emergency management guidance and avoid flooded roads/areas if possible. ..THURSDAY... By Thurs, Cntrl US ridging wl begin to expand over the FA, positioning a fetch of N/Wrly H500 flow over the Mid-MS river valley. The lingering upper low that has been positioned over the Natural State for the last few days wl be shifting Ewrd. With upper ridging building in, a transition to a summertime diurnal precipitation pattern is expected, with afternoon showers/tstorms possible across the FA Thurs afternoon, and high temps climbing into the upper 80s at most locations, and some areas over the south reaching the low 90s. LONG TERM...Friday Through Wednesday All medium range models remain in generally good agreement this morning and continue to advertise an amplified upper pattern. This will result in a return to conditions more typical of mid June, mainly hot and humid conditions with diurnally driven convection through the weekend. There are some smaller scale differences which is not uncommon and as such, a blend of forecast solutions will be used this morning. Period initiates with troughing over the Ohio Valley/ Appalachians with an upper ridge over the central CONUS. The eastern trough will meander a bit but becomes a semi-permanent feature while the central ridges amplifies significantly. Position of the eastern trough will prevent the central ridge from making it into the mid south, keeping the area on the periphery of the ridge and stuck in a predominate northerly flow aloft through the weekend. Temperatures will warm into the upper 80s to lower 90s during the day and with the amount of standing water across the landscape, humidity levels will be elevated. Any precipitation will be diurnally driven, aided by any energy that gets caught up in the aforementioned northerly flow. Early next week, a strong upper low is progged to drop into the northeast quadrant of the nation, deepening the trough with the central conus ridge retrograding into the desert southwest. This will allow a back door cold front to move in with a subsequent increase in precipitation chances. Temperatures will be cooler behind this feature to round out the period. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through this evening FOR Arkansas-Bradley- Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant-Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita-Pike- Polk-Prairie-Pulaski-Saline. && Aviation...GREEN
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 316 AM CDT Wed Jun 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 316 AM CDT Wed Jun 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Persistent showers and thunderstorms are expected across the southern and central portion of the state Wednesday morning and afternoon. Heavy to excessive rainfall will accompany these storms. An additional two to three inches of rain can not be ruled out in areas of training storms, with locally greater amounts possible. Given excessive rainfall over the last 48 to 72 hours and an extremely saturated soil surface, it will not take much runoff from heavy rainfall to quickly cause flash flooding. Where rainfall accumulations are the greatest, flash flooding may be considerable to significant in nature at times. Please be sure to heed local emergency management guidance on road closures due to high water, and avoid flooded areas if possible. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Rain chances will continue into Thursday as the slow moving upper system finally begins to pull out of the region. Another inch of rain can not be ruled out over east central and far southeast parts of the state, mainly early in the day, A weather pattern more typical of summer will develop over the region late in the week and into the weekend as a large upper level ridge of high pressure builds over the nations mid section. Hot and humid conditions will return with chances of afternoon through early evening showers and thunderstorms. An occasional strong storm can not be discounted but organized severe weather is not likely. Highs are expected to top out in the upper 80s to lower 90s through the period. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/56
In the hours before
Local storm report, Jun 9, 5:55 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
555 AM CDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 1 SW CUMMINS 34.05N 91.60W
06/09/2021 LINCOLN AR LAW ENFORCEMENT
LAW ENFORCEMENT WITH THE CUMMINS UNIT CORRECTIONAL
FACILITY OBSERVED WATER COMING OUT OF THE BANKS OF A
CANAL THAT CROSSES STATE HWY 388. STANDING WATER WAS
ALSO SEEN OVER THE MAIN PARKING LOT OF THE CUMMINS UNIT
FACILITY.
&&
EVENT NUMBER LZK2100682
232Local storm report, Jun 9, 8:01 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
801 AM CDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD PICKENS 33.85N 91.48W
06/09/2021 DESHA AR BROADCAST MEDIA
TRACK BALLAST WAS COMPLETELY WASHED AWAY BENEATH
RAILROAD TRACKS IN SEVERAL LOCATIONS NEAR US HIGHWAY 65.
&&
EVENT NUMBER LZK2100683
67The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:49 PM CDT | Areal Flood Warning | LZK | Arkansas, Cleveland, Desha, Drew, Grant, Jefferson and 4 more | 9 hr |
| Jun 8, 11:07 PM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Lincoln | 3 hr |
| Jun 9, 12:04 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 5 hr |
| Jun 9, 1:36 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Grant, Jefferson, Monroe | 4 hr |
| Jun 9, 4:09 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie | 4 hr |
| Jun 9, 4:54 AM CDT | Areal Flood Warning | LZK | Arkansas, Cleveland, Desha, Drew, Grant, Jefferson and 5 more | 6 hr |
| Jun 9, 6:38 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie | 3 hr |
| Jun 9, 7:58 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 5 hr |
| Jun 9, 9:33 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie | 3 hr |
| Jun 9, 11:40 AM CDT | Flash Flood Warning | LZK | Desha | 3 hr |
| Jun 9, 2:30 PM CDT | Special Weather Statement | LZK | Desha | 45 min |
| Jun 9, 2:36 PM CDT | Special Weather Statement | LZK | Van Buren | 39 min |
| Jun 9, 2:45 PM CDT | Special Weather Statement | LZK | Pulaski | 30 min |
| Jun 9, 3:01 PM CDT | Special Weather Statement | LZK | Van Buren | 29 min |
| Jun 9, 3:28 PM CDT | Special Weather Statement | LZK | Van Buren | 47 min |
| Jun 9, 3:30 PM CDT | Special Weather Statement | LZK | Pope | 45 min |
| Jun 9, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 47 min |
| Jun 9, 3:56 PM CDT | Flash Flood Warning | LZK | Johnson, Newton, Pope | 89 min |
| Jun 9, 4:04 PM CDT | Special Weather Statement | LZK | Faulkner | 41 min |
| Jun 9, 4:24 PM CDT | Special Weather Statement | LZK | Pope | 51 min |
| Jun 9, 4:24 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner | 36 min |
| Jun 9, 4:39 PM CDT | Special Weather Statement | LZK | Pope | 51 min |
| Jun 9, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 51 min |
| Jun 9, 5:12 PM CDT | Special Weather Statement | LZK | Lonoke | 33 min |
| Jun 9, 5:18 PM CDT | Special Weather Statement | LZK | White | 42 min |
| Jun 9, 5:44 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 30 min |
| Jun 9, 6:00 PM CDT | Special Weather Statement | LZK | Lonoke | 30 min |
| Jun 9, 6:03 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 27 min |
| Jun 9, 6:14 PM CDT | Special Weather Statement | LZK | Pulaski | 31 min |
| Jun 9, 6:22 PM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, Pulaski | 3 hr |
| Jun 9, 6:25 PM CDT | Special Weather Statement | LZK | Lonoke | 35 min |
| Jun 9, 6:42 PM CDT | Special Weather Statement | LZK | Sharp | 48 min |
| Jun 9, 6:45 PM CDT | Special Weather Statement | LZK | Lonoke | 45 min |
| Jun 9, 6:49 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 26 min |
| Jun 9, 6:53 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 37 min |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.